# SDR SWAA2025071691154

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8830Q
- Make and model: Boeing 737-8
- Aircraft serial: 67750
- Aircraft time: 8,171 hours, 4,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR TRACK PHOTO LUMINESCENT FLOOR PATH LIGHTING REPORTED INOPERATIVE BY FLIGHT ATTENDANTS.  FIRST LIGHT RIGHT SIDE OF A/C ; LAST LIGHTS LEFT & RIGHT SIDE OF A/C.   REMOVED AND REPLACED PHOTLUMINSCENT STRIPS AT 1ABC; 1DEF; 30ABC; 30DEF IN REF TO AMM 33-51-15.
